# SDR CA100719004

- Difficulty date: July 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 96,584 hours, 11,018 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON THE TAXI INBD TO THE GATE, THE CREW REPORTED THAT THEY HAD HOT BRAKES.  WHEN THE ACFT ARRIVED ON THE GATE, AN ATTENDANT NOTICED SMOKE COMING FROM THE RT MAIN OTBD GEAR FOLLOWED BY A SMALL FLAME.  ATTENDANT EXTINGUISHED THE FLAME USING THE PCA (AIR CONDITIONING) HOSE.  EMERGENCY RESPONSE WAS CONTACTED.  ON ARRIVAL AT THE ACFT, MARSHALL SPOKE WITH MX AND DEPARTED WITHOUT FURTHER ACTION.  MX IS INSPECTING THE ACFT.
